Have recently started to take Femynor Birth Control and I’m 2 months in on my pack and my goodness the side affects have truly weight me down, bleeding nonstop after having my cycle(like currently) and the depression is not worth it to me, I STOP taking the pills all together over the weekend and already notice a slight difference in my mood and my thoughts, with that being said, have anyone STOP taking them and if so how long was it before your body totally return back to normal?
Good for you. Since you were on it for 2 months, the side effects should fake shortly. After I read the side effects of this Rx, I advise all of my clients for not taking it.
I’ve tried 3 different birth control pills. I already have depression & a few of them I was so depressed I had to stop mid cycle it was so bad. When will you feel normal is hard to say, It took me a few weeks each time. Unfortunately my periods are irregular & painful without taking any. I’m now on Zoloft for my depression. I may try another pill in a few months. Spotting while on any pill can last a few months, but I can tell you if it is causing depression, that doesn’t go away while on the pill, there may be a bc pill you can tolerate that has different ingredients. Unfortunately it is all trial & error.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2012 • 1 answer
Updated 15 Jun 2013 • 2 answers
Updated 8 Feb 2014 • 1 answer
Updated 11 May 2015 • 1 answer
Updated 8 Nov 2018 • 1 answer